# SDR SWAA2014062329273

- Difficulty date: June 7, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 18,129 hours, 10,607 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 92.70 RIB CRACKED 19.5 INCHES AFT OF LE OF RIB, ON LOWER SIDE AT RIB VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
